Loading...
Loading...

Go to the content (press return)

Edge-partitioning regular graphs for ring traffic grooming with a priori placement od the ADMs

Author
Muñoz, X.; Zhentao, L.; Sau, I.
Type of activity
Journal article
Journal
SIAM journal on discrete mathematics
Date of publication
2011
Volume
25
Number
4
First page
1490
Last page
1505
DOI
https://doi.org/10.1137/090775440 Open in new window
Repository
http://hdl.handle.net/2117/14389 Open in new window
Abstract
We study the following graph partitioning problem: Given two positive integers C and Δ, find the least integer M(C,Δ) such that the edges of any graph with maximum degree at most Δ can be partitioned into subgraphs with at most C edges and each vertex appears in at most M(C,Δ) subgraphs. This problem is naturally motivated by traffic grooming, which is a major issue in optical networks. Namely, we introduce a new pseudodynamic model of traffic grooming in unidirectional rings, in which the a...
Citation
Muñoz, X.; Zhentao, L.; Sau, I. Edge-partitioning regular graphs for ring traffic grooming with a priori placement od the ADMs. "SIAM journal on discrete mathematics", 2011, vol. 25, núm. 4, p. 1490-1505.
Group of research
COMBGRAPH - Combinatorics, Graph Theory and Applications

Participants

Attachments